# SDR 05FDEA01249

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Gusset
- Part number: A5451526850300
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON OUTBOARD SIDE RIBS 15A, 16A, AND 17A UPPER AREA OF PYLON HAVE CORROSION AROUND, IN FASTENER HOLES AND EXTENDING UNDER NUT PLATES AS MARKED.  REMOVED AND REPLACED GUSSETS IAW A310-200 SRM 51-40-21 AND 51-72-10.
